Optimal impulsive control of piecewise deterministic Markov processes

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01420963
Contributor : François Dufour <>
Submitted on : Wednesday, December 21, 2016 - 12:15:32 PM
Last modification on : Tuesday, February 12, 2019 - 4:32:08 PM

Identifiers

  • HAL Id : hal-01420963, version 1

Collections

Citation

Francois Dufour, Masayuki Horiguchi, Alexei Piunovskiy. Optimal impulsive control of piecewise deterministic Markov processes. Stochastics: An international journal of probability and stochastic processes, Taylor & Francis, 2016, 88 (7), pp.1073-1098. 〈hal-01420963〉

Share

Metrics

Record views

231